Skip to Content

Can taking the following meds- prozac, wellbutrin, klonopin and adderall make me feel sad?

Responses (5)

SoMuchPain 7 May 2012

Well they are downers but should be helping if your depressed not making you feel worse, I would call the prescribing Dr and keep them in the loop. They need to make you feel better not worse.
Hope you feel better soon, I have been there and it's not nice.

LaurieShay 7 May 2012

Not likely. Please discuss your symptoms of sadness with your doctor. The combination of meds you are taking should be helping to elevate your mood and reduce anxiety, not making you feel worse.

papasam 7 May 2012

Laurie is right,
You should not be feeling sad or depressed from those meds. If you are you need to see your doctor immediately and discuss changes in your meds. The issue with all of these type meds is their effect on you and I may be very different because of our chemical make ups. Again I am not a doctor but you are well advised to see yours at the absolute nearest available time and be absolutely honest about how you feel.
Hope you are feeling well soon.

Wger2824 8 May 2012

I agree with everyone else but I will tell u my personal experience if I just sit around and think it makes me depressed. To avoid this I plan everyday to do something joining a gym has helped me a lot. Also being around people and going to therapy. I would write all ur feeling down throughout the day and discuss this with your dr.

Anonymous 15 May 2012

Hello nickeyr88. Yes very possibly given your combination for in as much that I believe that the Wellbutrin might be reason for the sadness. Its interacting in a negative form with the other three. Regards, pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions